# SDR DHL2003748013

- Difficulty date: December 23, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT, LT GEAR UNSAFE LIGHT ILLUMINATED AND GEAR WARNING HORN SOUNDED.  GREEN LIGHT ALSO REMAINED ILLUMINATED.  AFTER CLEARING RUNWAY, LIGHT AND HORN EXTINGUISHED.  WHEN TAXIING, HORN SOUNDED AND LIGHT ILLUMINATED AGAIN.  AFTER BLOCK IN RED GEAR LIGHT ILLUMINATED.  REMOVED AND REPLACED LT MAIN GEAR DOWNLOCK SENSOR IAW B-727 M/M CHAPTER 32-61-91, AND PERFORMED OPS CHECK IAW B-727 M/M CHAPTER 32-61-91 ITEM 5, OPS CHECKED GOOD.  AURAL WARNING CIRCUIT BREAKER RESET.  GEAR PINS REMOVED AND STOWED.
